# SDR SIMA1772

- Difficulty date: June 25, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 2,719 hours, 2,929 cycles
- Engine: Allsn AE3007A
- Engine time: 2,719 hours, 2,829 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Sensor
- Part number: 23062389
- Part serial: B032
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ORD - FLT 4123 - ENGINE NR 1 LOW N1 ON TAKEOFF, WARNING MESSAGE ON EICAS.  ABORTED TAKEOFF.  MAINTENANCE FOUND THE ENGINE FAN SPEED SENSOR INOPERATIVE.  BOTH ENGINE SENSORS REMOVED AND REPLACED.  OPERATIONAL CHECK SATISFACTORY AND AIRCRAFT RETURNED TO SERVICE. REF:  OPER CONTROL NR 20000821SH012.  (X)
